# SDR VNAA20251111002

- Difficulty date: October 1, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15375
- Aircraft time: 20,436 hours, 15,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140614
- Condition: Nicked
- Location: Lh Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON LOWER SKIN OF LH INBOARD FLAP FLS 15.00 TO FLS 65.5 AT LH WING.  NICKS ON LOWER SKIN OF LT INBOARD FLAP FLS 48.00 TO FLS 65.5 AT LH WING WERE BLEND OUT PER  SRM 51-12-00-001-001-A01 AND EVALUATED WITHIN OF LIMITS PER SRM 57-52-01-101-001-A01 AND NICKS ON LOWER SKIN OF LT INBOARD FLAP FLS 15.00 TO FLS 42.0 AT LH WING WERE BLEND OUT PER SRM 51-12-00-001-001-A01 AND EVALUATED OUT OF LIMITS PER SRM 57-52-01-101-001-A01 AND REPAIR PER SRM 57-52-01-201-005-A01.
